MAUDE Adverse Event Report: MMJ SA DE CV(USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV(USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 4CN65A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device sub cannula was not locked, did not click when the patient coughs and it was expelled.It was indicated that there were bleeding and difficulty in cleaning of tracheostomized patient.
 
Additional Manufacturer Narrative
Additional information: b1, b2(removed other), d3(street 1, mfr city, country code, postal code), e3, g4, h1.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV(USD)
ave henequen no 1181 desarroll
ciudad juarez TX 32590
MX  32590
MDR Report Key9641899
Report Number2936999-2020-00064
Device Sequence Number19343074
Product Code JOH
UDI-Device Identifier10884521172456
UDI-Public10884521172456
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K142296
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/13/2022
Device Model Number4CN65A
Device Catalogue Number4CN65A
Device Lot Number17H0379JZX
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/16/2020
Supplement Date Received by Manufacturer02/17/2020
Initial Report FDA Received Date01/29/2020
Supplement Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age8 YR
Patient Weight26